About this blog

very imp!

Entries in this blog

beauty and brains

HELPPP

HEY PPL PLZ HELP ME OUT!!!! I have a veryyy mild acne ...my skin is just oily and i have a few tiny spots at times on da areas near my nose on both sides.....the prob is the oily skin...so i took roaccutane the first time for 2.5 months some years bak and it cleared my skin like perfect in weeks and i contined on a 20mg perdday.(I FORCED MY DOC TO PRESCRIBE IT)..experienced hair loss and dry lips and skin were easilly dealt wid ..now in dese years i had a good skin but oily to some extent..i got a few spots due to face threading which actually wasnt required but i always want things to be perfect so that gave me spots prolly cuz of contact dermititis!and i felt like i shd go on a 2.5 month course again and i am but wid no prescription! NOW THE QUESTION IS,,,,,,,,,,,,,,,,,,,,im a medical student and i have my finals after 20 days ...am already done wid a month (20mg per day)I started loosin some hair days bak and i have a feelin of tiredness!now im not sure if this is due to studyin all day long or da drugg????MUM TELLS ME TO STOP>..my exams wud be from 15dec till mid jan! MY skin now only and only has pores on the cheek area visible from a very close distance else its a normal skin!!!SHD I STOP ??? OR NO? DOES THE TIREDNESS HAS SUMFIN TO DO WID ROACC?DOES IT EFFECT UR MEMORY!!! BTW MED EXAMS ARE TUFF CUZ U NEED TO STAY AWAKE DURIN THE PAPERS!

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums